# SDR ASAA2019052729490

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 39,108 hours, 11,657 cycles
- Engine: Cfmint CFM567B27
- Engine time: 38,158 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Migrated
- Location: Nr 1 Engine
- Part time: 38,158 hours, 11,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE 3RD STAGE ANTI ROTATION SLAB HEADED PIN AT 9 OCLOCK ALF HAS ROTATED 90 DEGREES AND HAS STARTED TO MIGRATE. REF T/C SBCFM56-7B-72-0986-1. PHOTOS IN INSPECTION SERVER REF L/P 11759592, 3RD STAGE AT 3 OCLOCK , ANTI ROTATION REMAINS ROTATED LESS THAN 45 DEGREES. GROUNDED - YES. REPLACED #1 ENGINE PER T/C 78471000 AND 78471001. DISCREPANCY TRANSFERRED TO SHOP W/O 455272 N/R #0001 FOR DISPOSITION.
